Fitting Lorenz curves
Contribuinte(s) |
UNIVERSIDADE DE SÃO PAULO |
---|---|
Data(s) |
20/10/2012
20/10/2012
2010
|
Resumo |
This paper presents a functional form, linear in the parameters, to deal with income distribution and Lorenz curves. The function is fitted to the Brazilian income distribution. Data standard deviations were estimated from year-to-year variation of the income share. (C) 2010 Elsevier B.V. All rights reserved. |
Identificador |
ECONOMICS LETTERS, v.108, n.2, p.153-155, 2010 0165-1765 http://producao.usp.br/handle/BDPI/29112 10.1016/j.econlet.2010.05.010 |
Idioma(s) |
eng |
Publicador |
ELSEVIER SCIENCE SA |
Relação |
Economics Letters |
Direitos |
restrictedAccess Copyright ELSEVIER SCIENCE SA |
Palavras-Chave | #Income distribution #Lorenz plot #Economics |
Tipo |
article original article publishedVersion |